# SDR DL72S950763

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT ELEVATOR REAR SPAR WAS FOUND TO HAVE A CRACK EMANATING .25 INCH FROM INBD SIDE OF THE SHEAR PLATE AT THE SECOND FROM OUTBD TAB HINGE FITTING-TO-REAR SPAR ATTACHMENT.  IN ACCORDANCE WITH B727 S/B 55-0087, THE CRACK WAS STOP DRILLED AND SET UP FOR REPETITIVE INSPECTION UNTIL PERMANENT REPAIR.
